# SDR C2XA11CL169

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 30,735 hours, 23,111 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303604
- Condition: Overtemp
- Location: Nr 1
- Part time: 8,340 hours, 6,625 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5854 THE CREW REPORTED A BATTERY NR 1 OVERTEMP MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.
